# SDR ABXA010511

- Difficulty date: September 25, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 21291
- Aircraft time: 71,848 hours, 26,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FUSELAGE STATION 960 LEFT AT FLOOR LINE FINGER DOUBLER. MAINTENANCE INSTALLED DOUBLER REPAIR IAW REA D853-41935MR.
